# SDR TWRA97150

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: R3 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND R3 MED EXIT SIGN INOP.  INSTALLED FUSE ON POWER SUPPLY, OPS CHECK OK PER MM 33-51-00.  (M)
